# SDR 98ZZZX1666

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5545S
- Make and model: Cessna R182
- Aircraft serial: R18201604
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Bar
- Condition: Failed
- Location: Rt Rudder
- Part time: 3,147 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND RUDDER BAR ASSEMBLY, WELDED ON FITTING THAT CONNECTS TO NOSE GEAR STEERING AND CONTROLS RUDDER TRIM, BROKE AWAY FROM RUDDER BAR ASSY.  UPON INSPECTION OF WELDED FITTING, IT APPEARS TO HAVE BEEN A COLD WELD.
